# SDR SIMA20141209002

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 27,395 hours, 23,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMER FLASHLIGHT CRADLE BROKEN.  R & R FLIGHT ATTENDANT'S EMER FLASHLIGHT ASSEMBLY IAW AMM.
